# SDR 95ZZZX1758

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142551
- Condition: Corrosion
- Location: Fs 950 29r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON INNER SKIN FS 950 AT LONGERON 29R.  REPAIRED SKIN PER DALFORT AVIATION XEA NR X9-53-80.  AIRCRAFT TT, 54,495 HRS.
